# SDR YN8R201511090001

- Difficulty date: November 9, 2015
- Submitted: November 9, 2015
- Operation: General aviation
- Aircraft: N44KF
- Make and model: Cessna 421B
- Aircraft serial: 421B0598
- Aircraft time: 7,396 hours
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 51330119
- Condition: Corroded
- Location: Rudder
- Part time: 7,396 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPAIRING RUDDER DUE TO WIND DAMAGE, FOUND RUDDER TORQUE TUBE, PN 5133011-9 TO BE BADLY CORRODED.  REPLACED WITH NEW.
